# SDR QXEA2022062700234

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 17,929 hours, 19,527 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Aileron
- Condition: Dented
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE AILERON CONTROL CHECK, THERE APPEARS TO BE BINDING THROUGH THE NEUTRAL POSITION OFTHE YOKE. THERE IS ALSO THUMPING FELT THROUGH THE FLOOR. REMOVED FROM SERVICE. PERFORMED ROLL DISCONNECT, FOUND ISSUE REDUCED ON FO SIDE AND UNCHANGED ON CA SIDE. OPENED PANEL 121BL AND PERFORMED GVI INSIDE, UNABLE TO PINPOINT THE SOURCE OF THE NOISE. INITIALLY FLET POSSIBLE SLIGHT BINDING IN AILERON CONTROL YOKE, REMOVED FUSELAGE PANELS 122AR AND 122BR, PERFORMED GVI OF AILERON QUADRANT, BELLCRANK, ROD ENDS AND ASSOCIATED MECHANISMS, NO DEFECTS NOTED. REMOVED FO'S COLUIMN CHAIN COVERS AND FOUND CONTROL CHAIN VERY TIGHT. LOOSENED CHAIN REF AMM TASK 27-31-01-820-801. FORCE CHECKS OF AILERON SYSTEM MEASURED FROM FO'S YOKE ARE WITHIN LIMITS. REF AMM TASK 27-10-00-720-801, PAR 1-4(A)(1-2) AND (33)(35-43) AND PAR 5. NO BINDING NOTED IN AILERON SYSTEM, NO THUMPING FELT IN YOKE. COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT.NO DEFECTS NOTED PER GPM 9.2 (FREEDOM OF MOVEMENT CHECK). INSTALLED PANELS 122AR AND 122BR, 121BL. REF AMM 53-11-00-400-801. RETURNED TO SERVICE.
